MAUDE Adverse Event Report: Integra LifeSciences Mansfield VENT RES TR RICKHAM LG BA; Internal CSF Drainage

Integra LifeSciences Mansfield VENT RES TR RICKHAM LG BA; Internal CSF Drainage
Catalog Number 821623
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3,,h6 h11 the catheter (id 821623) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.However, the possible root cause for the ¿infection,¿ reported by the customer, could be linked to the patient and hospital surroundings.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.Additional information received: "the outcome of the event previously reported as recovering/resolving has been updated by the investigator to recovered/resolved on 03-jul-2026.".

Brand Name
VENT RES TR RICKHAM LG BA
Common Device Name
Internal CSF Drainage
Manufacturer (Section D)
Integra LifeSciences Mansfield
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
Integra LifeSciences Mansfield
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50175249
Report Number3013886523-2026-00195
Device Sequence Number8270450
Product Code JXG
UDI-Device Identifier10381780517788
UDI-Public10381780517788
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102961
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Study
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number821623
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age13 YR
Patient SexMale
Patient Weight71 LB